# SDR DALA2025050803587

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 95,998 hours, 18,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 1810, RT SIDE EMERG LTS INOP ROW 41-49. CORRECTIVE ACTION: REPLACED SLED ASSY OPS OK. (LP 6983414)
